Journal article, 2015
A globally convergent incremental Newton method
Mathematical Programming, 151(1), pp. 283–313, 2015.
In brief
An incremental Newton method that processes the component functions one at a time with second-order information and, unlike earlier incremental Newton schemes, is proved to converge from any starting point. With a constant stepsize it converges linearly on strongly convex problems, and with diminishing stepsizes it converges at an explicit sublinear rate.
Cite
@article{gurbuzbalaban2015newton,
title = {A globally convergent incremental Newton method},
author = {Mert Gürbüzbalaban and Asuman Ozdaglar and Pablo A. Parrilo},
year = {2015},
journal = {Mathematical Programming},
volume = {151(1)},
pages = {283--313},
doi = {10.1007/s10107-015-0897-y},
}Related paperson the same topics
Return to all publications, the research program, or the home page.